# SDR HNAA2019050200131

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 44,781 hours, 40,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  642     33-51  0004570  30APR19  RIC  CLOSE EMERGENCY EXIT SIGN WILL NOT ILLUMINATE_IN FRONT OF SEAT 3B. 28713    00 NGR FACT 0APR19  06:47  RIC R/R'D 300 EMERGENCY LIGHT DC/AC INVERTER IAW AMM 33-50-11-000/400-801-A. OK FOR SERVICE. P/N ON INVERTER_P/N :7824-1 P/N OFF INVERTER_P/N :7824-1.
